Seems Fycompa Is Causing More Seizures.

1 Reply Updated



Conversation Starter

Wendy Says:


My daughter is now on five different anti epileptics, last one added was Fycompa and everything has gotten worse. Many more partial seizures, extreme weakness, incoordination, and exhaustion. She now requires 2 to lift and help her ambulated.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Wendy! How is your daughter doing? I'm very sorry about what she's going through.

It would be best to check in with her doctor. In some people, some medications can cause the exact opposite of their intended purpose, so this might not be the right one for her to take.

The FDA lists the typical side effects as possibly including nausea, anger, aggression, changes in mood or personality, dizziness and loss of coordination.

How often was she having seizures, before this medication was added?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

lyrica causing seizures?
I was put on Lyrica for fibromyalgia pain and after about a week of starting, I developed seizures, was in a coma for 6 ... 1 reply
dexilant causing more pain
Ive been diagnosed with erosive gastritis. Before the diagnosis I was on prilosec 20 mg for 7 months. The acid went away... 3 replies
Zonisamide For Dog Seizures
I just wanted to let people know that I felt the vets did a poor job of believing the secondary symptoms of zonisamide. ... 5 replies
Seizures after taking Viagra and Cialis
My husband had been seizure-free for 14 months. Started taking Viagra & Cialis and he had a seizure about a week aft... 1 reply
Seizure disorderes with myoclinic seizures
hello, I am having the Seizure disorderes with myoclinic seizures and have been consulting many neurologist for this iss... 4 replies
iam suffering from seizures and using levipill 500mg on doctor advise but after the same i getting ocassional at bed time what ha
I am suffering from seizures since last one year using levipill 500mg on doctor advise. But ocassionally the seizures ar... 1 reply
Eptoin 100 Mg Daily Twice Without Any History Of Seizures
Hi I am taking eptoin 100 mg twice a day in morning from and night from April 2012 till date. it is because i met with a... 2 replies
I saw on a website that taking Zyprexa and Tramadol is bad & causes seizures.
I think if this is true that might be why I've been having seizures (about 1 month). So I've taken myself of Zyp... 2 replies
Pristiq causing episodes of anger
I was on 50mg Pristiq and didn't realise I was having anger issues on days I forgot to take it. I was only on it due... 2 replies
Is aricept causing stress in the dementia process?
One professional suggested that the use of Aricept may be causing elevated stress for Mom (age 86) as she progresses thr... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 January 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA